# SDR ASAA0440020

- Difficulty date: January 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28886
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR TRACK LIGHT INOPERATIVE AT AFT LEFT BIFFY.  REPAIRED BROKEN WIRE, TRACK LIGHT CHECKS GOOD.  (M)
